EconPapers    
Economics at your fingertips  
 

Mean Curvature Type Flow with Perpendicular Neumann Boundary Condition inside a Convex Cone

Fangcheng Guo, Guanghan Li and Chuanxi Wu

Abstract and Applied Analysis, 2014, vol. 2014, 1-7

Abstract:

We investigate the evolution of hypersurfaces with perpendicular Neumann boundary condition under mean curvature type flow, where the boundary manifold is a convex cone. We find that the volume enclosed by the cone and the evolving hypersurface is invariant. By maximal principle, we prove that the solutions of this flow exist for all time and converge to some part of a sphere exponentially as tends to infinity.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/315768.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/315768.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:315768

DOI: 10.1155/2014/315768

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:315768